# SDR QXEA2019012500048

- Difficulty date: January 7, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 27,905 hours, 29,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8532821011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF SEAT TRACK NR 6 REQUIRED DUE TO CORROSION. REMOVED LT FWD NR 1 DRIP TRAY REF SRM 51-41-00. INSTALLED LT FWD NR 1 DRIP TRAY REF SRM 51-41-00. REMOVED FWD LT NR 1 DRIP ANGLE REF SRM 51-42-05. INSTALLED LT NR 1 AND NR 2 DRIP ANGLE REF SRM 51-42-05. REMOVED SEAT TRACK NR 6 AFT SPLICE REF SRM 51-42-05 & 51-40-15. INSTALLED SEAT TRACK NR 6 AFT SPLICE REF SRM 51-42-05, 51-40-15 AND DWG 85307071, REV-A. REMOVED SEAT TRACK NR 6 FWD SPLICE REF SRM 51-42-05 & 51-40-15. INSTALLED SEAT TRACK NR 6 FWD SPLICE REF SRM 51-42-05, 51-40-15 AND DWG 853070711 REV A. REMOVED FWD WIRE ANGLE BRACKET REF SRM 51-42-05. INSTALLED FWD WIRE ANGLE BRACKET REF SRM 51-42-05. REMOVED SEAT TRACK NR 6 PN 85328210-111 REF SRM 51-41-00-00-01. INSTALLED BOLTS, NUTS AND WASHERS AT 12 LOCATIONS AT FRAME STRUTS COMMON TO SEAT TRACK NR 6 PN 85328210-111 REF DWG 85328201, REV F. LOCATED DRILLED AND DEBURRED NEW SEAT TRACK NR 6 PN 85328210-111 PO TX6597 REF SRM 51-40-05-00-11 AND DWG 85328201 REV F. REINSTALLED WIRE BUNDLES TO 13 PLACES ON SEAT TRACK NR 6 REF WM 20-12-10. COMPLIED INSTALLATION OF SEAT TRACK 6 REF DWG 85307071 REV A.
